# SDR AWXA200500447

- Difficulty date: March 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520418
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON TOP LT WING IN SPAR SKIN AT BS 575, WBL 81.5.  MAINTENANCE CUT OUT DAMAGED AREA OF LT WING IN SPAR SKIN AT BS 575, WBL 81.5; FABRICATED A -5 FILLER AND 4 EACH REPAIR PLATES (DOUBLERS); INSTALLED REPAIR PARTS IAW B737-300 SRM 57-20-01 FIG 202.
